American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. V. Garimella, V. Hrynkiv and A. R. Sourour. An operator equation, KdV equation and invariant subspaces. Proc. Amer. Math. Soc. 138 (2010) 717-724. MR 2557188.
Abstract, references, and article information
View Article: PDF

[2] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1